Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What is the cause for yellow discoloration around eyes while taking roxicet and motin?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2112 Questions
Taking roxicet and 800 mg motin and have slight yellowing around eyes
Posted Sat, 18 Jan 2014 in Medicines and Side Effects
Answered by Dr. Benard Shehu 3 hours later
Brief Answer: Please follow the suggestions below... Detailed Answer: Hi, You are reporting to be using roxicet (oxycodone and acetaminophen) and have been experiencing slight yellowing around eyes (especially to the left eyes). It might be related to: - jaundice (liver damage due to roxicet use/over-dosage) - if the wisdom tooth was in the left eye, then, could be related to local edema/infection To rule out jaundice, you will need a blood test called as liver function test which should include Serum Blirubin - total, direct and indirect, SGOT and SGPT. I'd suggest to consult your physician/dentist as you might need further evaluation and proper treatment! Dr.Benard Feel free to ask me other questions you might have!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor